Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 6, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Jul 21, 2013, 9:41 AM PDT for Riverside County, California. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2013, 9:41 AM PDT (16:41 UTC)
- Expired
- Jul 21, 2013, 12:45 PM PDT
- In force
- 3 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Riverside County, CA
The radar
The San Diego radar (KNKX), 110 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 12:35 PM PDT | FLOOD | 5 Wsw Mecca, CA | ROADWAY FLOODING FRON 62ND TO 66TH. TIME OF EVENT UNCERTAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 4.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1271 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
310
WGUS56 KSGX 211641
FFWSGX
CAC065-211945-
/O.NEW.KSGX.FF.W.0006.130721T1641Z-130721T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
941 AM PDT SUN JUL 21 2013
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 1245 PM PDT.
* AT 931 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS PRODUCING HEAVY RAINFALL THAT WILL
LIKELY PRODUCE FLASH FLOODING IN THE EXTREME LOWER PART OF THE
COACHELLA VALLEY NEAR THE SALTON SEA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MECCA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3343 11608 3357 11631 3366 11621 3355 11601
3352 11602 3352 11605 3351 11606 3350 11607
3347 11606
$$
HARRISON2 follow-up statements
975
WGUS76 KSGX 211747
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1047 AM PDT SUN JUL 21 2013
CAC065-211945-
/O.CON.KSGX.FF.W.0006.000000T0000Z-130721T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
1047 AM PDT SUN JUL 21 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM PDT FOR
SOUTH CENTRAL RIVERSIDE COUNTY...
AT 1042 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING OVER THE
WARNED AREA...ESPECIALLY AROUND 5 MILES SOUTH AND SOUTHWEST OF MECCA
AND AROUND 3 TO 5 MILES NORTH OF MECCA. THUNDERSTORMS WILL CONTINUE
TO MOVE VERY SLOWLY TO THE NORTHWEST.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MECCA AND
OASIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3343 11608 3357 11631 3366 11621 3355 11601
3352 11602 3352 11605 3351 11606 3350 11607
3347 11606
$$
MAXWELL410
WGUS76 KSGX 211840
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1140 AM PDT SUN JUL 21 2013
CAC065-211849-
/O.CAN.KSGX.FF.W.0006.000000T0000Z-130721T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
1140 AM PDT SUN JUL 21 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL
RIVERSIDE COUNTY...
THUNDERSTORMS HAD ENDED IN THE MECCA AREA...AND NO FURTHER FLASH
FLOODING IS EXPECTED THROUGH 1245 PM.
LAT...LON 3343 11608 3357 11631 3366 11621 3355 11601
3352 11602 3352 11605 3351 11606 3350 11607
3347 11606
$$
MAXWELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 9:22 AM PDT, 19 minutes earlier.
Area forecast discussion, Jul 21, 9:22 AM PDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
922 AM PDT SUN JUL 21 2013
.SYNOPSIS...
MONSOONAL AIR MASS WILL REMAIN IN PLACE ACROSS SOUTHERN CALIFORNIA
THROUGH MONDAY WITH SCATTERED THUNDERSTORMS...MAINLY OVER THE
MOUNTAINS...DESERTS...AND INLAND VALLEYS WITH LOCALLY HEAVY RAINFALL
AND GUSTY WINDS POSSIBLE. SHOWERS WITH A CHANCE OF THUNDERSTORMS
WILL CROSS INTO COASTAL AREAS AT TIMES. DRYING WILL BEGIN TUESDAY
WITH SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS FOR THE
MOUNTAINS AND DESERTS. WARMING AND DRIER FOR WEDNESDAY AND THURSDAY.
TOWARD THE END OF THE WEEK INTO NEXT WEEKEND...MONSOONAL MOISTURE
COULD RETURN WITH A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS IN
THE MOUNTAINS AND DESERTS.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
HEAVY RAINFALL FROM EARLY THIS MORNING HAS DIMINISHED...ALTHOUGH
SOME SCATTERED LIGHT SHOWERS ARE SHOWING UP ON RADAR OVER THE HIGH
DESERTS AND PORTIONS OF SAN DIEGO COUNTY. THERE IS ALSO A NEW
HEAVIER CELL JUST WEST OF MECCA WHICH WE WILL NEED TO KEEP AN EYE ON.
CLOUDY SKIES ARE EXPECTED TO CONTINUE TODAY...WHICH WILL LIKELY
INHIBIT SURFACE HEATING DESTABILIZATION. HOWEVER...A CONVECTIVE
COMPLEX MOVING INTO IMPERIAL COUNTY SHOULD MAKE ITS WAY INTO THE CWA
BY THIS AFTERNOON...ESPECIALLY FOR SAN DIEGO AND RIVERSIDE COUNTIES.
ALSO...NAM AND GFS SHOW PRECIPITABLE WATER INCREASING TO ALMOST 2.1
INCHES...WHICH IS EXTREMELY MOIST. THUS...HAVE BUMPED UP POPS AND
QPF FOR THIS AFTERNOON AND EARLY EVENING.
ALSO THINK THAT THERE MAY BE SOME NOCTURNAL CONVECTION AGAIN
TONIGHT...AS THE UPPER LOW MOVES OVER OUR AREA. MAY NEED TO INCREASE
POPS AND ADD SLIGHT CHANCE OF THUNDERSTORMS TO THE FORECAST FOR THE
OVERNIGHT PERIOD.
WITH MOST OF THE UPPER LEVEL MOISTURE CLEARING OUT BY TOMORROW
MORNING...LEAVING MOSTLY CLEAR SKIES...EXPECT MUCH BETTER SURFACE
HEATING TOMORROW. THAT...IN ADDITION TO PRECIPITABLE WATER ABOVE 1.5
INCHES...SHOULD PRODUCE THUNDERSTORMS AND HEAVY SHOWERS OVER THE
MOUNTAINS AND DESERTS. MAY NEED TO EXTEND THE FLASH FLOOD WATCH
THROUGH EARLY MONDAY EVENING.
THE REST OF THE FORECAST LOOKS ON TRACK. THE PREVIOUS DISCUSSION
FOLLOWS.
.PREVIOUS DISCUSSION...
ACTIVE OVERNIGHT PERIOD WITH CONVECTIVE COMPLEX OVER SAN BERNARDINO
COUNTY NOW SAGGING SOUTHWARD INTO RIVERSIDE COUNTY WITH
THUNDERSTORMS WITH HEAVY RAINFALL MOVING ACROSS THE MOUNTAIN BURN
AREA. GIVEN THAT PRECIPITABLE WATER VALUES HAVE INCREASED TO AROUND
1.9 INCHES...THE FLASH FLOOD WATCH THROUGH THIS EVENING HAS BEEN
EXPANDED TO COVER ALL OF THE MOUNTAINS AND DESERTS...NOT JUST RECENT
BURN AREAS. FOLLOWING THE MORNING CONVECTION...THUNDERSTORMS WILL BE
POSSIBLE OVER THE MOUNTAINS THIS AFTERNOON WHERE BREAKS IN THE CLOUD
COVER OCCUR. GIVEN THE AIR MASS IN PLACE...ANY THUNDERSTORMS THAT DO
DEVELOP COULD PRODUCE HEAVY RAINFALL WITH THE POTENTIAL FOR FLASH
FLOODING.
SLOW DRYING ON MONDAY WILL REDUCE THE HIGHER LEVEL MOISTURE WITH
RESULTING GREATER SURFACE HEATING AND GREATER POTENTIAL FOR MORE
WIDESPREAD COVERAGE OF THUNDERSTORMS OVER THE MOUNTAINS AND DESERTS
MONDAY AFTERNOON AND EVENING. CONTINUED DRYING FOR TUESDAY WITH
SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS FOR THE
MOUNTAINS AND DESERTS.
WARMER AND DRIER FOR WEDNESDAY AND THURSDAY...THEN A RETURN OF
MONSOONAL MOISTURE IS POSSIBLE FOR FRIDAY THROUGH NEXT WEEKEND WITH
A CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS FOR THE
MOUNTAINS AND DESERTS.
THE MARINE LAYER WILL CONTINUE TO KEEP COASTAL AREAS COOLER WITH
AREAS OF NIGHT AND MORNING LOW CLOUDS AND FOG.
&&
.AVIATION...
211500Z...COAST/VALLEYS...PATCHY STRATUS CLOUDS...WITH BASES
1100-1500 FT MSL AND TOPS A COUPLE HUNDRED FEET HIGHER ARE EXPECTED
TO ERODE TO THE COAST BETWEEN 21/1700Z-2000Z THIS MORNING. BEACHES
TO A FEW MILES INLAND WILL REMAIN SCT/BKN FOR THE REMAINDER OF THE
AFTERNOON. OTHERWISE...SCT-BKN CLOUDS AOA 6000 FT MSL AND A CHANCE
OF SHOWERS AND THUNDERSTORMS THROUGH LATE THIS EVENING. VIS MAY DROP
TO 3-5 SM...POSSIBLY LOWER IN SOME OF THE HEAVIER SHOWERS. SKIES
WILL BECOME BKN/OVC AS LOW CLOUDS WILL MOVE INLAND AGAIN THIS
EVENING AFT 22/0000Z. BASES AND TOPS SIMILAR TO THIS MORNING.
MTNS/DESERTS...SCT-BKN CLOUDS AOA 6000 FT MSL. A CHANCE OF SHOWERS
AND THUNDERSTORMS THROUGH TONIGHT...WITH THE BEST CHANCES OVER
THE MTN RIDGES THIS AFTERNOON. BASES WILL BE NEAR 6000-10000 FT WITH
TOPS TO 40000 FT. VSBY WILL BE REDUCED TO 3-5 SM...POSSIBLY LOWER IN
THE HEAVIER RAIN SHOWERS. SMOKE WILL LOCALLY REDUCE VSBY IN AREAS
DOWNWIND OF THE MOUNTAIN FIRE.
&&
.MARINE...
A 3-4 FT/15-16 SEC PERIOD SWELL FROM THE SSW WILL CONTINUE ELEVATED
SURF AND STRONG RIP CURRENTS ALONG SOUTH AND SOUTHWEST FACING
BEACHES THROUGH THIS EVENING WITH LOCAL SURF SETS AROUND 6 FEET
POSSIBLE...MAINLY IN ORANGE COUNTY. HIGH TIDES WILL BE ABOVE 7 FEET
TODAY AND MONDAY. THE COMBINATION OF ELEVATED SURF AND HIGH TIDES
MAY PRODUCE MINOR COASTAL FLOODING ALONG VULNERABLE LOW-LYING AREAS.
A BEACH HAZARDS STATEMENT CONTINUES THROUGH THIS EVENING. SURF AND
SWELL WILL SLOWLY DIMINISH THROUGH THE MIDDLE OF NEXT WEEK.
&&
.FIRE WEATHER...
HUMID AIR WILL CONTINUE ACROSS SOUTHERN CALIFORNIA THROUGH MONDAY.
SCATTERED THUNDERSTORMS WITH WETTING RAINS WILL CONTINUE THROUGH
THIS EVENING...MAINLY OVER THE MOUNTAINS...DESERTS...AND INLAND
VALLEYS. SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE IN THE LATE NIGHT
HOURS AS WELL. MORE WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL ARE
POSSIBLE OVER THE MOUNTAINS AND DESERTS MONDAY AFTERNOON AND EVENING
DUE TO BETTER DESTABILIZATION FROM SURFACE HEATING.
THEN...CONDITIONS WILL DRY AND WARM TUESDAY THROUGH THE REST OF THE
WORK WEEK.
&&
.HYDROLOGY...
FLASH FLOOD GUIDANCE THRESHOLDS FOR THE NEW BURN AREAS ARE 0.3
INCHES OF RAINFALL IN 30 MINUTES...WHICH WILL BE POSSIBLE WITH
HEAVIER SHOWERS OR THUNDERSTORMS THROUGH THIS EVENING. A FLASH FLOOD
WATCH MAY ALSO BE NEEDED AGAIN FOR MONDAY. SOME URBAN AND SMALL
STREAM FLOODING MAY BE POSSIBLE ELSEWHERE AS WELL.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE APPLE AND
LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
MOUNTAINS... SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.
BEACH HAZARDS STATEMENT THROUGH THIS EVENING FOR THE BEACHES IN
THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO COUNTY COASTAL
AREAS.
PZ...NONE.
&&
PUBLIC/FIRE WEATHER/HYDROLOGY...HARRISON
AVIATION/MARINE...JT
PREVIOUS DISCUSSION...17Hazardous weather outlook, Jul 21, 7:43 AM PDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 743 AM PDT SUN JUL 21 2013 CAZ055-056-058-060>062-221400- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 743 AM PDT SUN JUL 21 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT...WITH THE POTENTIAL FOR SOME HEAVY SHOWERS AND THUNDERSTORMS TO PRODUCE FLASH FLOODING. HEAVY RAINFALL OVER RECENT BURN AREAS...INCLUDING THE ON-GOING MOUNTAIN FIRE...MAY PRODUCE DEBRIS FLOWS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MONDAY AFTERNOON...WITH THE POTENTIAL FOR SOME HEAVY SHOWERS AND THUNDERSTORMS TO PRODUCE FLASH FLOODING. HEAVY RAINFALL OVER RECENT BURN AREAS...INCLUDING THE ON-GOING MOUNTAIN FIRE...MAY PRODUCE DEBRIS FLOWS. THERE IS ALSO A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ON TUESDAY AFTERNOON...WITH THE FLASH FLOODING THREAT LESS SIGNIFICANT. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT. CAZ048-050-057-221400- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 743 AM PDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SLIGHT CHANCE OF THUNDERSTORMS AND SHOWERS THROUGH TONIGHT. ISOLATED FLASH FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SLIGHT CHANCE OF THUNDERSTORMS AND SHOWERS THROUGH MONDAY MORNING AND AFTERNOON. ISOLATED FLASH FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ042-043-221400- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 743 AM PDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. LONG-PERIOD SOUTH-SOUTHWEST SWELLS WILL BRING ELEVATED SURF AND STRONG RIP CURRENTS TO SOUTH AND SOUTHWEST FACING BEACHES OF ORANGE AND NORTHERN SAN DIEGO COUNTIES...IN ADDITION TO THE POINT LOMA TO LA JOLLA AREA OF SOUTHERN SAN DIEGO COUNTY. ALSO...HIGH TIDES ABOVE 7 FEET IN THE EVENING WILL COMBINE WITH THE SOUTHERN SWELLS TO BRING THE CHANCE FOR MINOR TIDAL OVERFLOW TO VULNERABLE LOW-LYING SOUTH AND SOUTHWEST FACING COASTLINES. ALSO...THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. HARRISON
In the hours before
Local storm report, Jul 21, 9:07 AM PDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
907 AM PDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD 7 E LAKE HEMET 33.65N 116.58W
07/21/2013 RIVERSIDE CA FIRE DEPT/RESCUE
INCIDENT METEOROGLOGISTS AT THE MOUNTAIN FIRE RELAYED A
REPORT FROM FIRE DISPATCH WHO SAID THERE WAS 1 FOOT OF
WATER CROSSING MORRIS RANCH ROAD.
0400 AM FLASH FLOOD 5 N LAKE HEMET 33.73N 116.71W
07/21/2013 RIVERSIDE CA FIRE DEPT/RESCUE
INCIDENT METEOROLOGISTS AT THE MOUNTAIN FIRE RELAYED A
REPORT FROM FIRE DISPATCH THAT THERE WERE DEBRIS REPORTED
NEAR TRAILS END.
0500 AM FLASH FLOOD 3 NNW LAKE HEMET 33.70N 116.72W
07/21/2013 RIVERSIDE CA FIRE DEPT/RESCUE
INCIDENT METEOROLOGISTS AT THE MOUNTAIN FIRE RELAYED A
REPORT FROM FIRE DISPATCH OF A ROCKSLIDE AND POSSIBLE
DEBRIS FLOW ALONG HIGHWAY 74.
&&
SHARRISOThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 5:25 PM PDT | Special Weather Statement | SGX | 65 min | |
| Jul 21, 2:15 AM PDT | Flash Flood Warning | SGX | San Bernardino | 2 hr |
| Jul 21, 3:43 AM PDT | Flash Flood Warning | SGX | Riverside | 2 hr |
| Jul 21, 5:47 AM PDT | Flash Flood Warning | SGX | Riverside | 58 min |
| Jul 21, 6:03 AM PDT | Flash Flood Warning | SGX | San Diego | 117 min |
| Jul 21, 1:04 PM PDT | Flash Flood Warning | SGX | Riverside | 3 hr |
| Jul 21, 1:24 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Jul 21, 1:32 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Jul 21, 1:40 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Jul 21, 4:17 PM PDT | Flash Flood Warning | SGX | San Diego | 118 min |
| Jul 21, 4:56 PM PDT | Special Weather Statement | SGX | 64 min |
Nearby
Flash Flood Warnings in California, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.